IIEST, Shibpur

Indian Institute of Engineering Science and Technology, Shibpur

(Formerly Bengal Engineering and Science University, Shibpur)

Empowering the nation since 1856

Binayak S. Choudhury
nophoto Binayak S. Choudhury
Professor , Mathematics

 

Contact Addresses
Residence
West Bengal, India
Phone (office) +91 - 33 - 26684561/62/63 Ext. 217, 525
Mobile +91 -
email binayak@.becs.ac.in, binayak12@yahoo.co.in

 

Research Areas
  • Functional Analysis, Topology, Nonlinear Dynamics.
  • Mathematical Economics, Quantum Information theory.
  • Fuzzy systems, Stochastic differential equation.

 

Recent PublicationsSELECTED JOURNAL PUBLICATIONS (2010-2012) :
  • Binayak S. Choudhury, N. Metiya: Fixed points of weak contractions in cone metric spaces, Nonlin. Anal. TMA, 72 (2010), 1589 - 1593.
  • Binayak S. Choudhury, N. Metiya: The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comp. and Math. with Appl. 60 (2010), 1686 - 1695.
  • Indranil Bhaumik, Binayak S. Choudhury: Uniform convergence and sequence of maps on a compact metric space with some chaotic properties, Anal. Theory. Appl., 26 (2010), 53-58.
  • Binayak S. Choudhury, A. Kundu: A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlin. Anal., TMA 73 (2010), 2524-2531.
  • Binayak S. Choudhury, A. Kundu: A common fixed point result in fuzzy metric spaces using altering distances, J. Fuzzy. Math., 18 (2) (2010), 517-526.
  • B.S. Choudhury, K.P. Das and P. Das: Coincidence point theorem for asymptotic contraction mapping in fuzzy metric space, J. Math.  Comp. Sci. 1 (2010), 167-173.
  • B.S. Choudhury: Weak inequalities with control functions and fixed point results, J. Appl. Math. Inform., 28 (2010), No. 3-4, 967-976.
  • S. Sedghi, B.S. Choudhury and N. Shobe: Unique common fixed point theorem for four weakly compatible mappings in complete fuzzy metric spaces,  J..Fuzzy. Math., 18(1) (2010), 161-170.
  • Indranil Bhaumik, Binayak S. Choudhury: Topological conjugate maps and w-chaos in symbol space, Int. J. Appl. Math., 23 (2010), 309-321.
  •  Indranil Bhaumik, Binayak S. Choudhury: On Sharkovskii’s Theorem, Int. J. Pure. Appl. Math., 64 (2010), 133-143.
  • Indranil Bhaumik, Binayak S. Choudhury: Some unknown properties of symbolic dynamics, Int. J. Appl. Math., 23 (2010), 441-449.
  • Indranil Bhaumik, Binayak S. Choudhury: A note on the generalized shift map, Gen.  Math. Notes., 1 (2010), 154-160.
  • Indranil Bhaumik, Binayak S. Choudhury: A new model of chaotic dynamics-the complemented shift map, J.  Physical Sci., 14 (2010), 33-143.
  • Indranil Bhaumik, Binayak S. Choudhury: Some stronger chaotic features of the generalized shift map, Int. J. Pure. Appl. Sci. and Tech., 1 (2010), 79-86.
  • Binayak S. Choudhury, Krishnapada Das and Pradyut Das: Coincidence point theorem asymptotic contraction mapping in fuzzy metric space, J. Math. Comp. Sci  1(2010) 167-173.
  • P.N. Dutta  and B.S. Choudhury: A generalized contraction principle in Menger spaces using a control function,  Anal. Theory Appl. 26 (2) (2010), 110-121.
  • Binayak S. Choudhury, P. Konar, B. E. Rhoades, N. Metiya: Fixed point theorems for generalized weakly contractive mappings, Nonlin. Anal. TMA, 74 (2011), 2116 – 2126.
  • Indranil Chakrabarty, Nirman Ganguly and Binayak S. Choudhury: Deletion, Bell’s inequality, teleportation, Quantum..Inform. Process,   10 (1) (2011) 27-32
  • Binayak S. Choudhury, N. Metiya, A. Kundu: Coupled coincidence point theorems in ordered metric spaces, Ann. Univ .Ferrara,(2011), 57 : 1 – 16.
  • Binayak S. Choudhury, N. Metiya:  Multivalued and singlevalued fixed point results in partially ordered metric spaces, Arab. J. of Math. Sci. (2011) 17, 135 – 151.
  • Indranil Bhaumik, Binayak S. Choudhury:  Chaoticity of the generalized shift map under a strong definition, Int. J. Appl. Math., 24 (2011), 44- 52.
  • Shrabani Banerjee and Binayak.S. Choudhury: Composite Implicit Random Iterations for Approximating Common Random Fixed Point for a Finite Family of Asymtotically Nonexpensive Random Operators, Commum. Korian Math. Soc. 26(2011), 23-35.
  • Indranil Bhaumik, Binayak S. Choudhury, Sequance of Maps in a Metric Space With Some Chaotic Properties, Int. J. Appl. Math., Karpagam University,  2 (2011-2012),332-342.
  • Indranil Bhaumik, Binayak S. Choudhury, Basudeb Mkhopadhyay: A simple proof of the chaoticity of the shift map under a new definition of chaos, Anal.  Theory and Appl., 27 (2011).
  • Krishnapada Das, Indranil Bhaumik, Binayak S. Choudhury: A Fixed Point Result by Altering Distance Function, Int. J. Phy. And  Soci. Sci., 1 (2011), 136-153.
  • T. Som, B.S. Choudhury and K.P. Das: Two common fixed point results in fuzzy metric spaces, Internat. Rev.  Fuzzy. Math.,  6 (No. 1-2),(2011) 21-32.
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: A fixed point theorem for Kannan type mappings in 2-Menger space using a control function, Bull. Math. Anal.  Appl., 3(2011), 141-148.
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: A generalized cyclic C-contraction principle in Menger space using a control function, Internat. J.  Appl. Math. 24 (2011), 663-673.
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: Fixed point theorem for mappings with cyclic contraction Menger spaces, Internat. J.  Pure. Appl. Sci. Tech., 4 (2011), 1-9.
  • Indranil Bhaumik, Binayak S. Choudhury: Iterative sequence of maps in a metric space with some chaotic properties, Bull. Math. Anal. And Appl., 1 (2011), 116-122.
  • Binayak S. Choudhury and S. Kundu: Extended ishikawa iteration and its convergence to a coincidence point, Internat.Rev. Pure. Appl.Math., 7 (2011) no.-1, 47-56.
  • Shrabani Banerjee, B.S.Choudhury: Weak and strong convergence theorems of a new iterative process with errors for common fixed points of a finite families of asymptotically nonexpansive mappings in the intermediate sense in Banach spaces, J. Math. Comp. Sci. .3, (2011) 306 – 317.
  • Binayak S. Choudhury, N. Metiya: Fixed point theorems for almost contractions in partially ordered metric spaces, Ann Univ Ferrara  (2011) , DOI 10.1007/s11565-011-0144-2.
  • Shrabani Banerjee and Binayak.S. Choudhury: Composite Implicit Random Iterations for Approximating Common Random Fixed Point for a Finite Family of Strictly Pseudocontractive Random Operators, Gen. Math. Notes, 5(2011) 34-41.
  • Indranil Bhaumik, Binayak S. Choudhury: Totally transitive maps – a short note, Gen. Math. Notes, 3(2011).80-83.
  • B.S. Choudhury, S. Kutukcu and K.P. Das: On fixed points in non-Archimedean Menger PM space, Kochi J.  Math. 7 (2012), 41-50.
  • Binayak S. Choudhury, A. Kundu: On coupled generalized Banach and Kannan type contractions, J. Nonlin. Sci. Appl., 5 (2012), 259-270.
  • B.S. Choudhury, S. Kundu: A viscosity type iteration by weak contraction for approximating solutions of generalized equilibrium problem, J. Nonlin. Sci. Appl. 5 (2012), 243-251.
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: Fixed points of p-cyclic Kannan type contractions in probabilistic spaces, J. Math. Comput. Sci. 2 (2012) , 565-583.
  • N. Shobe, S. Sedghi and B.S. Choudhury: Relation between metric and fuzzy metric spaces and some fixed point theorems, J. Appl. Math. and Inform. , 30 (2012) no. 1-2, 265-278.
  • Binayak S. Choudhury, A. Kundu: ( ) weak contractions in partially ordered metric spaces, Appl. Math. Lett., 25 (2012), 6-10.
  • Binayak S. Choudhury, N. Metiya: Fixed point and common fixed point results in ordered cone metric spaces, Anal. Stiintifice  Universitatii Ovidius Constanta, Seria Matematica, 20(2012),55-72.
  • Binayak S. Choudhury, Erdal Karapiner and Amaresh Kundu: Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces, Internat. J. Math. Math. Sci., 2012(2012), Article id 329298,14 pages.
  • B.S. Choudhury, K.P. Das and P. Das: Extentions of Banach's and Kannan's results in fuzzy metric spaces, Commun. Korean. Math. Soc. 27(2012), 265-277.
  • I. Bhaumik, K.P. Das, N. Metia and B.S. Choudhury: A coincidence point result by using altering distance function, J. Math.  Comput. Sci., 2 (2012), 61-72.
  • Binayak S. Choudhury, Sanjay Kumar, Asha and Krishnapada Das: Some fixed point theorems in G-metric spaces, Math. Sci. Lett. 1, (2012) 25-31.
  • Ali Abkar and Binayak S. Choudhury: Fixed Point Results in partially ordered metric spaces using weak contractive inequalities, Facta Universitatis(NISfv). Math. Inform. 27(2012), 1-11.
  • B.S. Choudhury, K.P. Das and P. Das: Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces, Fuzzy Sets and Systems, (2012)http://dx.doi.org/10.1016/j.fss.2012.07.012.
  • B.S. Choudhury and K.P. Das: A fixed point theorem in generalized Menger spaces, Thai J. Math. 10 (2012), 265-277
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: Generalized cyclic contraction in Menger spaces using a control function, Rev. Bul. Cal.Math. Soc.(Accepted for publication).
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: Cyclic contraction of Kannan type mappings in generalized Menger space using a control function, Azerbaijan J. Math.(Accepted for publication).
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: A fixed point theorem in 2-Menger space using a control function, Bull.Cal. Math. Soc. (Accepted for publication).
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: A generalized probabilistic contraction principle, J. Contemp. Math.(Accepted for publication).
  • Indranil Bhaumik, Binayak S. Choudhury: Sequence of maps in the strongly iterative way on a compact metric space and chaos of the uniform limit function in the iterative way, J. Math. Comp. Sci, (Accepted for publication).
  • Binayak S. Choudhury, A. Kundu: A Kannan like contraction in partially ordered spaces, Demonestratio Math., (Accepted for publication).
  • B.S. Choudhury and K.P. Das: Common fixed point results for R-weakly commuting mappings in probabilistic symmetric spaces using control functions, J. Nonlin. Sci.  Appl. (Accepted for publication).
  • B.S. Choudhury, K.P. Das and S.K. Bhandari: Two Ciric type probabilistic fixed point theorems for discontinuous mappings, Internat. Elect. J. Pure. Appl. Math.(Accepted for publication).
  • C. T. Aage, B. S. Choudhury and K.P. Das: Some fixed point results in fuzzy metric spaces in using a control function, Surveys  Math. Appl. (Accepted for publication).
  • B.S. Choudhury, K.P. Das and P. Das: Common fixed point for a sequence of mappings in fuzzy metric spaces,  J. Math. and Comp. Sci. (Accepted for publication).
  • T. Som • B. S. Choudhury • Amaresh Kundu •Lokesh Kumar, Common fixed point results for family of mappings under T-weak reciprocal continuity, Ann Univ Ferrara, DOI 10.1007/s11565-012-0167-3.
  • B.S. Choudhury and N. Metiya,coincidence and fixed point theorems in partially ordered cone metric spaces J.Adv.Math.Stud.5 (2012),20-31.
  •  B. S. Choudhury and A. Kundu, Two coupled weak contraction theorems in metric spaces with partial ordering, Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matemticas, (Accepted).


Courses Undertaken

 


Department of Mathematics, BESU, Shibpur - 7111 03, INDIA